# SDR AALA202405130531

- Difficulty date: April 23, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N892NN
- Make and model: Boeing 737823
- Aircraft serial: 31145
- Aircraft time: 35,946 hours, 15,340 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Lug
- Part number: UNKNOWN
- Condition: Corroded
- Location: Horizontal Stab
- Component: Stabilizer, Boeing
- Component part number: 186A100045
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT HAND HORIZONTAL STABILIZER REAR SPAR LUG, LOWER AFT SIDE. REPAIRED LUG PER SB 737-55-1074, EA 354167, AND SRM 51-20-06.
